# SDR ASAA2015012310425

- Difficulty date: January 23, 2015
- Submitted: January 27, 2015
- Operation: Air carrier
- Aircraft: N309AS
- Make and model: Boeing 737990
- Aircraft serial: 30857
- Aircraft time: 48,854 hours, 18,899 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

.7500" CRACK FOUND 9" FROM FRONT 30 SPAR AT STAB STA 184 ON LT HORIZONTAL STABILIZER  LOWER SKIN.  ACFT GROUNDED.  REMOVED DAMAGE ON LT HORIZONTAL LOWER SKIN AT STA STA 184 IAW SRM 51-10-02.  REPAIRED AREA IAW SRM 55-10-01-2R-11 APPLIED TOPCOAT PAINT IAW NG AMM 01-21-99.  REPAIR IS CATEGORY B AND MUST BE REINSPECTED AFTER 56000 FLIGHT CYCLES AFTER REPAIR INSTALLATION.
